MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175430P0
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We don't know if the delay of surgery had any impact on the patient stability.It was reported that the product is available for investigation, it should be returned to intervascular for examination.(a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests, including a 100% visual inspection.Specifically, no anomaly was evidenced in the textile records.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
The graft was verified before use and it was found to be unravelling.Customer used a different unit to complete the procedure.Surgery was prolonged.
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular for examination and was inspected by our quality assurance (qa) supervisor for dimension evaluation.His observations are as follows: "the prosthesis arrived in a biohazard package in the original box with the instructions and part of the patient set, and with the graft sizer with its instructions.There is no shell or lid.The product has been cut, it measures 16.5cm instead of 30cm the product is frayed at the cutting area.As the product has been cut, it is not possible to rule on the conformity of the product.However it seems that the tool used for cutting is a probable cause of fraying, as some wires have not even been cut." "no defect regarding the product during the inspection was identified." (67) the conducted investigation suggests that the product was not defective at the time of manufacturing.(61) due to their intrinsic weaving pattern, woven grafts are prone to fraying when cut with scissors.As indicated in the product instructions for use, a low-temperature disposable cautery should be used to minimize fraying when cutting this graft.
 
Event or Problem Description
The graft was verified before use and it was found to be unraveling.Customer used a different unit to complete the procedure.Surgery was prolonged.

Brand Name
HEMASHIELD PLATINIUM WOVEN DOUBLE VELOUR
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9087559
Report Number1640201-2019-00047
Device Sequence Number2401902
Product Code MAL
UDI-Device Identifier00384401018254
UDI-Public00384401018254
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberM00202175430P0
Device Catalogue NumberM00202175430P0
Device Lot Number19D24
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;